# SDR COMA9760014

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV304448
- Condition: Failed
- Location: Rt Engine
- Part time: 190 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD NR 2 LOW PRESS ILLUMINATED WITH NO PRESS OR QTY SHOWING ON SYNOPTIC PAGE.  REPLACED NR 2 ENGINE DRIVEN PUMP, OPERATIONAL CHECK GOOD.
